Ohio, 2010

Damaging Winds in Ohio, June 23, 2010

June 23, 2010 · NWS PBZ · 6 events in 5 counties and zones

Scattered severe thunderstorms developed across eastern Ohio, western Pennsylvania, and northern West Virginia ahead of an approching cold front.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$400,000
Crop damage
None recorded
Events
6

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS PBZ wrote it up.

Scattered severe thunderstorms developed across eastern Ohio, western Pennsylvania, and northern West Virginia ahead of an approching cold front.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before the first event at Jun 23, 12:54 PM EST, 2 hours 26 minutes earlier.

Area forecast discussion, Jun 23, 12:54 PM EST, 2 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
154 PM EDT WED JUN 23 2010

.SYNOPSIS...
A FRONTAL BOUNDARY MOVING ACROSS THE OHIO VALLEY WILL BE THE FOCUS FOR
SHOWERS AND THUNDERSTORMS THROUGH THURSDAY. THE FRONT WILL PUSH
SOUTH BY THURSDAY NIGHT WITH A DRY START TO THE WEEKEND.

&&

.NEAR TERM /THROUGH THURSDAY/...
WARM/MOIST FRONT EXTENDING FROM GREAT LAKES TROUGH WILL BE PULLED
NORTHWARD THIS EVENING AND ISOLATED TO SCATTERED THUNDERSTORM
FORMATION WAS ONGOING AS OF ISSUANCE TIME. INITIAL FOCUS WAS FOR
THE EAST CENTRAL OHIO, AND EXTREME NORTHWESTERN PA ZONES AS THE
SHORTWAVE WHICH IS SUPPORTING TODAYS GREAT LAKES MCS HAS MADE
SUFFICIENT EASTWARD PROGRESS TO ERODE THE CAP AND INCREASE DEEP
LAYER SHEAR FOR A MODERATE THREAT OF SEVERE WEATHER IN THE VERY
MOIST AND UNSTABLE ATMOSPHERE. THE FULL ARRAY OF SEVERE WEATHER IS
POSSIBLE INCLUDING THE ISOLATED TORNADO, BUT THE PRIMARY THREAT
WILL COME FROM DAMAGING WIND GUSTS.

THE CHANCE OF THUNDERSTORMS WILL FURTHER INCREASE TONIGHT AS A
MESOSCALE CONVECTIVE COMPLEX REFORMS IN THE CENTRAL GREAT LAKES
AND MOVES SOUTHEASTWARD ACROSS THE UPPER OHIO VALLEY. A COLD
FRONT, CURRENTLY TIMED FOR A MORNING, TO EARLY AFTERNOON PASSAGE
SHOULD END RAIN CHANCES FOR THE CLOSE OF THE WORK WEEK.

&&

.SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY/...
SURFACE HIGH PRESSURE WILL BUILD UNDER NORTHWEST FLOW AND PROVIDE
A DRY THURSDAY NIGHT AND FRIDAY. HOWEVER, TRAILING AIRMASS IS NOT
PROGGED TO REPRESENT A DRAMATIC CHANGE AND TEMPERATURE FORECAST
WILL BE CLOSER TO, BUT STILL ABOVE NORMAL.

SHORTWAVE IN NORTHWEST FLOW IS PROGGED TO CROSS THE NORTHEASTERN
U.S. ON SATURDAY. AS BOUNDARY LAYER MOISTURE SHOULD BE, OR SHOULD HAVE
SUFFICIENT TIME TO RECOVER WITH THE ADVANCE OF THAT SYSTEM, WILL
INTRODUCE A SLIGHT, TO CHANCE THUNDERSTORM PROBABILITY FOR THE
REGION ON SATURDAY, ALTHOUGH CONFIDENCE IN TIMING MUST REMAIN
MINIMAL IN THAT FLOW PATTERN. SATURDAY TEMPERATURES ARE PROJECTED
5 TO 10 DEGREES ABOVE NORMAL USING MODERATED GUIDANCE.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
THE PROGNOSIS FOR THE LONG TERM PERIOD FEATURES THE DEVELOPMENT OF
AN EAST COAST TROUGH AS DEPICTED VIA GFS/ECMWF MODELS. FORECAST
WILL THUS INCLUDE EARLY WEEK CHANCE PRECIP PROBABILITIES FOR THE
ADVANCE AND IMMEDIATE PASSAGE OF THE SURFACE FRONT AND TROUGH
AXIS, FOLLOWED BY A DRYING TREND INTO MIDWEEK.

HAVE ASSUMED A SLIGHTLY LESS AMPLIFIED SCENARIO AND ACCORDINGLY
TWEAKED HPC GUIDANCE TEMPERATURES AND MOISTURE PROG UPWARD A BIT
FOR THE LAST COUPLE DAYS OF THE PERIOD.

&&

.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...

WIDELY SCATTERED CONVECTION BEGINNING TO FORM NEAR SURFACE BOUNDARY
OVER CENTRAL OH EARLY THIS AFTERNOON WHILE LEADING EDGE OF
CONVECTIVE COMPLEX PUSHES ACROSS NORTHERN OH. ATMOSPHERE WILL
CONTINUE TO DESTABILIZE THROUGH THE AFTERNOON. GREATEST PROBABILITY
OF THUNDERSTORMS EXPECTED TO BE IN 22Z-04Z TIME FRAME AND INCLUDED
TEMPO GROUPS FOR ALL TAFS FOR MVFR RESTRICTIONS IN STORMS.

COLD FRONT WILL PUSH THROUGH THE REGION 10Z-14Z THURSDAY WITH
ANOTHER LINE OF CONVECTION AND MVFR RESTRICTIONS AHEAD OF AND ALONG
FRONTAL BOUNDARY. CONDITIONS SHOULD IMPROVE TO VFR BY MIDDAY
THURSDAY.

HIGH PRESSURE ON FRIDAY AND SATURDAY SHOULD BRING THE RETURN OF
GENERALLY VFR WEATHER.

THE NEXT APPROACHING LOW PRESSURE SYSTEM WILL PUSH A WARM FRONT
THROUGH THE UPPER OHIO VALLEY REGION SUNDAY WITH A COLD FRONTAL
PASSAGE ON MONDAY.  THIS SYSTEM WILL BRING SCATTERED SHOWERS AND
STORMS WITH POSSIBLE MVFR/IFR RESTRICTIONS.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...NONE.
PA...NONE.
WV...NONE.

&&

15/14
Hazardous weather outlook, Jun 23, 12:43 PM EST, 2 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
143 PM EDT WED JUN 23 2010

OHZ039>041-048-057-PAZ007-008-013-014-020-241745-
TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-MUSKINGUM-MERCER-VENANGO-
LAWRENCE-BUTLER-BEAVER-
143 PM EDT WED JUN 23 2010

...SEVERE THUNDERSTORM WATCH 395 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...NORTHWEST
PENNSYLVANIA...SOUTHWEST PENNSYLVANIA AND WEST CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS LATE THIS
AFTERNOON AND TONIGHT. THE PRIMARY SEVERE THREAT WILL BE DAMAGING
THUNDERSTORM WINDS ALONG WITH A CHANCE OF LARGE HAIL. REPEATED
THUNDERSTORMS WITH HEAVY DOWNPOURS MAY ALSO POSE A RISK OF FLASH
FLOODING TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MDZ001-OHZ068-069-PAZ031-032-WVZ004-012-021>023-041-241745-
GARRETT-NOBLE-MONROE-GREENE-FAYETTE-MARSHALL-WETZEL-MARION-
MONONGALIA-PRESTON-TUCKER-
143 PM EDT WED JUN 23 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST
CENTRAL OHIO...SOUTHWEST PENNSYLVANIA...NORTHERN WEST VIRGINIA AND
NORTHERN PANHANDLE OF WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR LATE THIS
AFTERNOON AND TONIGHT. THE PRIMARY SEVERE THREAT WILL BE DAMAGING
THUNDERSTORM WINDS. REPEATED THUNDERSTORMS WITH HEAVY DOWNPOURS
MAY ALSO POSE A RISK OF FLASH FLOODING TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR THURSDAY. THE
PRIMARY SEVERE THREAT WILL COME FROM DAMAGING WIND.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

OHZ049-050-058-059-PAZ009-015-016-021>023-029-030-WVZ001>003-241745-
HARRISON-JEFFERSON OH-GUERNSEY-BELMONT-FOREST-CLARION-JEFFERSON PA-
ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-WESTMORELAND-HANCOCK-BROOKE-
OHIO-
143 PM EDT WED JUN 23 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...NORTHWEST
PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA
AND NORTHERN PANHANDLE OF WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS LATE THIS
AFTERNOON AND TONIGHT. THE PRIMARY SEVERE THREAT WILL BE DAMAGING
THUNDERSTORM WINDS ALONG WITH A CHANCE OF LARGE HAIL. REPEATED
THUNDERSTORMS WITH HEAVY DOWNPOURS MAY ALSO POSE A RISK OF FLASH
FLOODING TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

HERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR THURSDAY. THE
PRIMARY SEVERE THREAT WILL COME FROM DAMAGING WIND.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, Jun 23, 12:25 PM EST, 2 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
125 PM EDT WED JUN 23 2010

OHZ048-057-231815-
COSHOCTON OH-MUSKINGUM OH-
125 PM EDT WED JUN 23 2010

...DEVELOPING THUNDERSTORMS...

THUNDERSTORMS TO MOVE THROUGH THE FOLLOWING COUNTIES...
MUSKINGUM AND COSHOCTON...

AT 118 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
INDICATED SCATTERED THUNDERSTORMS DEVELOPING ALONG A LINE EXTENDING
FROM 5 MILES NORTH OF NELLIE TO 14 MILES WEST OF EAST
FULTONHAM...MOVING EAST AT 15 MPH.

THESE STORMS WILL INITIALLY GENERATE RAINFALL AT THE RATE OF ONE TO
TWO INCHES PER HOUR...POSSIBLY SOME HAIL UP TO DIME SIZE...AND WIND
GUSTS OF 35 TO 45 MPH.  FURTHER STRENGTHENING TO SEVERE LEVELS IS
POSSIBLE.

THUNDERSTORM DEVELOPMENT IS EXPECTED TO CONTINUE THROUGH THE EVENING
WITH THE PRIMARY SEVERE THREAT COMING FROM DAMAGING WIND GUSTS.

SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE...
  NEW GUILFORD...       NELLIE...             COOPERDALE...
  WARSAW...             LAYLAND...            BLISSFIELD...
  DILLON STATE PARK...  EAST FULTONHAM...     DRAKE...
  COSHOCTON...          ZANESVILLE...         CONESVILLE...

MOVE TO A SAFE PLACE IF THUNDERSTORMS APPROACH.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.

LAT...LON 3995 8221 4021 8218 4023 8219 4037 8219
      4046 8217 4045 8187 4043 8172 3975 8176
      3976 8207 3981 8208 3982 8217 3990 8217
      3991 8224 3994 8224

15
Special weather statement, Jun 23, 12:44 PM EST, 2 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
144 PM EDT WED JUN 23 2010

OHZ057-058-068-231830-
GUERNSEY OH-MUSKINGUM OH-NOBLE OH-
144 PM EDT WED JUN 23 2010

...THUNDERSTORMS...

STRONG THUNDERSTORMS TO MOVE THROUGH THE FOLLOWING
COUNTIES...NOBLE...MUSKINGUM AND GUERNSEY...

AT 135 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
INDICATED STRONG THUNDERSTORMS 3 MILES NORTH OF EAST FULTONHAM...
MOVING EAST AT 30 MPH. THESE STORMS MAY CONTAIN WINDS GUSTING TO 40
MPH AND DIME SIZE HAIL. HEAVY RAIN CAN CAUSE PONDING OF WATER IN LOW
LYING AREAS AND ON ROADS.

SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE...
  EAST FULTONHAM...     DILLON STATE PARK...  ZANESVILLE...
  DRAKE...              CANNELVILLE...        DUNCAN FALLS...
  PHILO...              BRIDGEVILLE...
  BLUE ROCK STATE PARK...                     RURALDALE...
  CHANDLERSVILLE...     NORWICH...

KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS
APPROACH.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
WEDNESDAY EVENING FOR EAST CENTRAL OHIO AND NORTHWESTERN
PENNSYLVANIA.

&&

LAT...LON 4010 8139 3970 8138 3971 8165 3974 8165
      3976 8207 3981 8208 3981 8215 4005 8217
Special weather statement, Jun 23, 12:52 PM EST, 2 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
152 PM EDT WED JUN 23 2010

OHZ039-048-057-058-231830-
COSHOCTON OH-GUERNSEY OH-MUSKINGUM OH-TUSCARAWAS OH-
152 PM EDT WED JUN 23 2010

...THUNDERSTORMS...

STRONG THUNDERSTORMS TO MOVE THROUGH THE FOLLOWING
COUNTIES...MUSKINGUM...GUERNSEY...COSHOCTON AND TUSCARAWAS...

AT 147 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
INDICATED STRONG THUNDERSTORMS 3 MILES SOUTHEAST OF COOPERDALE...
MOVING EAST AT 30 MPH. THESE STORMS MAY CONTAIN WINDS GUSTING TO 40
MPH AND DIME SIZE HAIL. HEAVY RAIN CAN CAUSE PONDING OF WATER IN LOW
LYING AREAS AND ON ROADS.

SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE...
  WARSAW...             NELLIE...             COOPERDALE...
  BLISSFIELD...         CONESVILLE...         COSHOCTON...
  FERNCLIFF...          OTSEGO...             WEST LAFAYETTE...
  PLAINFIELD...         BALTIC...             BAKERSVILLE...

KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS
APPROACH.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
WEDNESDAY EVENING FOR EAST CENTRAL OHIO AND NORTHWESTERN
PENNSYLVANIA.

&&

LAT...LON 4047 8135 4013 8134 4011 8208 4040 8210
Special weather statement, Jun 23, 2:26 PM EST, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
326 PM EDT WED JUN 23 2010

OHZ039>041-048>050-058-232030-
CARROLL OH-COLUMBIANA OH-COSHOCTON OH-GUERNSEY OH-HARRISON
OH-JEFFERSON OH-TUSCARAWAS OH-
326 PM EDT WED JUN 23 2010

...LINE OF THUNDERSTORMS...

THUNDERSTORMS TO MOVE THROUGH THE FOLLOWING COUNTIES...
COLUMBIANA...GUERNSEY...HARRISON...COSHOCTON...JEFFERSON...TUSCARAWAS
AND CARROLL...

AT 323 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
INDICATED A STRONG LINE OF THUNDERSTORMS 9 MILES NORTHEAST OF
LAYLAND...MOVING EAST AT 25 MPH. GUSTY WINDS UP TO 50 MPH AND HAIL
MAY BE EXPECTED WITH THESE STORMS.

FURTHER STRENGTHENING TO SEVERE LEVELS IS POSSIBLE.

SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE...
  WARSAW...             NEW GUILFORD...       NELLIE...
  LAYLAND...            BLISSFIELD...         COSHOCTON...
  WEST LAFAYETTE...     BALTIC...             PLAINFIELD...
  SUGARCREEK...         BAKERSVILLE...        NEWCOMERSTOWN...

KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS
APPROACH.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
WEDNESDAY EVENING FOR EAST CENTRAL OHIO AND NORTHWESTERN PENNSYLVANIA
AND NORTHERN WEST VIRGINIA.

&&

LAT...LON 4046 8217 4045 8167 4064 8165 4067 8146
      4065 8124 4072 8123 4073 8109 4090 8108
      4090 8091 4093 8089 4093 8082 4090 8080
      4090 8061 4054 8073 4016 8134 4026 8220

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

6 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Belmont

When
June 23, 3:20 PM EST
Where
Belmont County, Bridgeport
Measured
50 kt (58 mph) estimated gust
Property damage
$50,000
Reported by
Law Enforcement
Coordinates
40.070, -80.750

Law enforcement reported trees down along SR 250 in Bridgeport.

Thunderstorm Wind, Tuscarawas

When
June 23, 3:20 PM EST
Where
Tuscarawas County, Bolivar
Measured
50 kt (58 mph) estimated gust
Property damage
$100,000
Reported by
Law Enforcement
Coordinates
40.650, -81.450

Law enforcement reported trees down across much of the county.

Thunderstorm Wind, Columbiana

When
June 23, 4:20 PM EST
Where
Columbiana County, 0.87 mi NW of Columbia
Measured
50 kt (58 mph) estimated gust
Property damage
$100,000
Reported by
Law Enforcement
Coordinates
40.890, -80.690

Law enforcement reported trees down across much of the county.

Thunderstorm Wind, Guernsey

When
June 23, 4:30 PM EST
Where
Guernsey County, 2.1 mi NE of Guernsey
Measured
50 kt (58 mph) estimated gust
Property damage
$75,000
Reported by
Law Enforcement
Coordinates
40.200, -81.570

Law enforcement reported trees and power lines down north of Kimbolton.

Thunderstorm Wind, Tuscarawas

When
June 23, 4:30 PM EST
Where
Tuscarawas County, Uhrichsville
Measured
50 kt (58 mph) estimated gust
Property damage
$50,000
Reported by
Law Enforcement
Coordinates
40.400, -81.330

Law enforcement reported trees down in Dennison.

Thunderstorm Wind, Noble

When
June 23, 5:30 PM EST
Where
Noble County, 1.74 mi SW of Mt Ephraim
Measured
50 kt (58 mph) estimated gust
Property damage
$25,000
Reported by
Law Enforcement
Coordinates
39.830, -81.440

Law enforcement reported trees down north of Sarahsville.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Ohio in 2010Every state in 2010This day in weather historyWarnings in Ohio, June 2010

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 230655, 230657, 230658, 230659, 230660, 230662.